# SDR FDEA201104011277

- Difficulty date: April 1, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N375FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46613
- Aircraft time: 86,392 hours, 35,226 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Sequence
- Location: R1 Door Assist
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT COULD NOT OPERATE DOOR R1, FOUND THE EMERGENCY BOTTLE HANDLE OUT OF SEQUENCE MEL 01APR11, 03:10 IAD R  RELEASED FOR SERVICE IAW MEL: 52-10-03  CATEGORY: C EXPIRATION: 11APR11 "MEL 52-10-03: (IDENTIFY L1 OR R1)  R1 MAIN  ENTRY (IDENTIFY DOOR OR SLIDE/RAFT) RI (IDENTIFY INOP OR REMOVED)." CAT C.
